Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Dark skin. Using lomela cream to increase fairness. Will stopping its usage have side effects?

hi Doctor...I used Lomela cream at night and sunban lotion during day time for clearing darkness from face and it is working perfectly.....but i am affraiding because my friend told me whenever I will stop using Lomela cream all the skin will affected by spots, as well as skin get spoil. Again i will get balck colour? Plese help me doctor. Thank you
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  1021
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
HIV AIDS Specialist 's  Response

You can stop lomela cream after your darkness got reduced totally. But you have to use sunban lotion for ever to avoid recurrence of your problem of dark pigmentation or otherwise you have to take some other measures to protect yourself from sunlight through using some sort of face mask and gloves for forearm or umbrella etc or you have to modify your life style so that your working hours or exposing to sunlight is not there during 7 am -6 pm.

If you could not adopt any of these measures, you will likely to have the darkness reappearing.
Ge well soon.
Dr S.murugan
Answered: Sun, 16 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor